Tags: abotu, acupressure, caps, care, drugs, health, infrequentlyusually, medications, medicine, sore, throat, tylenol, typos
sore throat after taking tylenol?
sorry abotu no caps and typos. i'm too tired to care.
i take 'normal' medicine so infrequently;usually i'll use acupressure or herbal infusions before taking any tylenol or anything. when i was going to bed four hours ago my knee hurt really bad and finally i couldn't take it anymore, and i took tylenol. now i am awake with a realy sore dry throat and its driving me insane. i remembered that last time i took tylenol i got a sore throat...and the time before, and the tie before. dh thinks it is a coincidence that i don't notice because i take the stuff so rarely, but i'm thinking it's an allergic reaction. what do you think?
i just want to go back to bed...geesh...are the polls open yet? lol
Leave a comment...
- 2 Comments
- bump - anyone?#1; Mon, 10 Dec 2007 22:49:00 GMT
- It is possible that it is a minor reaction. I have had things like this happen as well. I would also make sure that it wasn't expired.
I hope you feel better now and managed to get some rest.
Mir#2; Mon, 10 Dec 2007 22:50:00 GMT